# SDR ASOA05994

- Difficulty date: October 31, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE LEFT SIDE FLOOR SUPPORT, BETWEEN FS 36-38, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED THE LEFT SIDE FLOOR SUPPORT, BETWEEN FS 36-38, IAW SRM 51-25-01, AND REPLACED THE LEFT SIDE FLOOR SUPPORT, BETWEEN FS 36-38, IAW ASA EO 72-53-0187.  (M)
